# SDR UALA2011033001537

- Difficulty date: March 30, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 38,305 hours, 8,403 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N48201
- Part serial: 00129H7007
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MILKY WHITE AREA IN WINDOW NR 3 LT AROUND EDGE IN COCKPIT.  REPLACED WITH NEW WINDOW PER AMM, WINDOW HEAT CONTROL SYSTEM TEST OKAY.
